| Model Number |
BURR ATTACHMENT 2.35 MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/31/2025, it was reported by a facility representative via (b)(4) that an ar-300b burr attachment had a burr break off inside.Noticed during a case, device was replaced and case completed with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Broken burr stuck inside shaft, unable to remove.Housing has multiple scratch/scuff marks.See vendor evaluation.